# SDR EIAA980174

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 237
- Part time: 48,358 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C5' CHECK, FRAME SHEAR TIE CRACKED AT BS 237 BETWEEN STR 27R AND STR 28R.  REPLACED SHEAR TIE PER SRM 51-10-03.  (X)
